# SDR ASAA2022041037986

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 52,071 hours, 15,326 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2 FAULT CODE 76-11362 LONG TIME FAULT. THE START LEVER SIGNALS DISAGREE. DEFERRED PER T/C 78273000. GROUNDED - YES. REPLACED #2 ENG EEC REF B737-800 AMM 73-21-60-400-801. ALL EEC OP CHKS AND SOFTWARE CONFIG CHKS GOOD REF B737-800 IPC 73-21-60-01A. #2 EEC DISCRETES NOW SHOW CORRECT POSITIONS. ACCOMPLISHED ENGINE IDLE RUN AND VERIFIED NO EEC FAULTS AFTER SHUTDOWN. GROUND VERIFICATION CHECKS SUCCESSFUL.
